Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why there is pain in femoral nerve?

pain right lower abdomin history of abdominal hernia s many surgeries in last 7-8 years.now femoral nerve is acting up pain front of thigh and down lateral side burning sensation when gone for walk 4-6 blocks,noticable bulge large right abdominal wall does NOT go into groin.
Tue, 19 Mar 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

You may be suffering from femoral neuropathy may be due to diabetes or obesity or tight innerwear or intraabdominal or pelvic tumor etc.

Until examination is done it is difficult to say what it is. Avoid wearing of tight clothing. Weight reduction may helpful.

Use tablet Pregalin M may be useful.

If symptoms not improved please consult your neuro physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hernia


Why there is pain in femoral nerve?

Hello, You may be suffering from femoral neuropathy may be due to diabetes or obesity or tight innerwear or intraabdominal or pelvic tumor etc. Until examination is done it is difficult to say what it is. Avoid wearing of tight clothing. Weight reduction may helpful. Use tablet Pregalin M may be useful. If symptoms not improved please consult your neuro physician he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist